# SDR USAA970226

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 160
- Part time: 59,001 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK, FOUND 2 CRACKS; 1.06 INCH IN LENGTH AND 0.19 INCH IN LENGTH IN SKIN AT STA 160, LONGERON 1.  INSTALLED DOUBLER PER EA 47356.  (X)
